On the radius of univalence of certain analytic functions
Colloquium Mathematicum, Tome 28 (1973) no. 1, pp. 133-139
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_28_1_133_139,
author = {Hassoon S. Al-Amiri},
title = {On the radius of univalence of certain analytic functions},
journal = {Colloquium Mathematicum},
pages = {133--139},
year = {1973},
volume = {28},
number = {1},
doi = {10.4064/cm-28-1-133-139},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-28-1-133-139/}
}
TY - JOUR AU - Hassoon S. Al-Amiri TI - On the radius of univalence of certain analytic functions JO - Colloquium Mathematicum PY - 1973 SP - 133 EP - 139 VL - 28 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-28-1-133-139/ DO - 10.4064/cm-28-1-133-139 LA - en ID - 10_4064_cm_28_1_133_139 ER -
Hassoon S. Al-Amiri. On the radius of univalence of certain analytic functions. Colloquium Mathematicum, Tome 28 (1973) no. 1, pp. 133-139. doi: 10.4064/cm-28-1-133-139
Cité par Sources :